Skip to Main content Skip to Navigation
Journal articles

Special issue: 'Lie Computations'

Abstract : This special issue is an outgrowth of the MEDICIS thematic workshop on Lie Computations that was held at the Centre International de Rencontres Mathématiques in Marseilles in November 1994. It was jointly sponsored by the Groupe de Recherche MEDICIS, the CIRM (Société Mathématique de France), and the European project INTAS 93-30.
Document type :
Journal articles
Complete list of metadata

https://hal.inria.fr/hal-00955692
Contributor : Alain Monteil Connect in order to contact the contributor
Submitted on : Wednesday, March 5, 2014 - 9:31:18 AM
Last modification on : Sunday, June 26, 2022 - 5:28:22 AM
Long-term archiving on: : Thursday, June 5, 2014 - 10:52:36 AM

File

dm010106.pdf
Files produced by the author(s)

Identifiers

Citation

Gérard Jacob, Pierre-Vincent Koseleff. Special issue: 'Lie Computations'. Discrete Mathematics and Theoretical Computer Science, DMTCS, 1997, Vol. 1, pp.99-100. ⟨10.46298/dmtcs.235⟩. ⟨hal-00955692⟩

Share

Metrics

Record views

112

Files downloads

723